# SDR AALA20101218MIA01

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 38,562 hours, 13,168 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Drain Line
- Condition: Disconnected
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, B
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED DURING CLIMB RIGHT GENERATOR TRIPPED AND STRONG ELECTRICAL SMELL THROUGHOUT THE CABIN.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DRAIN HOSE FROM FIRST CLASS GALLEY DISCONNECTED CAUSING WATER DAMAGE TO 2 ELECTRICAL LOAD CONTROL UNITS.  REPLACED UNITS AND CIRCUIT BREAKERS.  SYSTEM GROUND CHECK NORMAL OPERATION (CLOSED)
